# SDR CA120530008

- Difficulty date: May 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 24,885 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT PARKED ON APRON, HAD A UNCOMMANDED ACTIVATION OF THE ELT SYSTEM. MAINTENANCE WAS NOTIFIED BY THE RESCUE CORDINATION CENTER.  INVESTIGATION REVEALED THAT NO DAMAGE HAD OCCURED AND THE NO SWITCHES HAD BEEN TURNED ON.  ELT APPEARED TO ACTIVATE ON IT`S OWN.  UNIT REMOVED FROM SERVICE AND BATTERY DISCONNECTED. ELT SENT TO AVIONICS SHOP FOR INVESTIGATION.
